MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO JT 53; LEAD

BIOTRONIK SE & CO. KG SIELLO JT 53; LEAD
Model Number 362704
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Approximately 97 months after implantation right ventricular oversensing was observed during an in- office follow up.The complete icd system including this atrial lead was removed.
 
Additional Manufacturer Narrative
Upon receipt, the fragmented lead was subjected to an extensive analysis.Multiple signs of abrasion were noted along the lead body.Further damages such as cuts in the insulation from an electrical scalpel were found and the lead tip was found torn apart.It is reasonable to assume that these damages resulted from the extraction procedure.With regard to the issues mentioned in the complaint description, the analysis did not show any deviations from the technical specifications.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis did not reveal any sign of a material or manufacturing problem.
 
Additional Manufacturer Narrative
Upon receipt, the fragmented linox smart sd 65/18 and siello jt 53 leads under complaint were subjected to an extensive analysis.Linox smart sd 65/18: the analysis showed multiple abrasion marks along the lead fragment.In particular in the distal area the insulation was found rubbed through which is assumed to be the root cause of the reported oversensing.Based on the characteristics of this damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant lead motion in the area of the tricuspid valve and interaction with atypical tissues should be taken into consideration.Furthermore, the shock coils were found deformed, which most likely occurred during the extraction procedure.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.Siello jt 53: multiple signs of abrasion were noted along the lead body.Further damages such as cuts in the insulation from an electrical scalpel were found and the lead tip was found torn apart.It is reasonable to assume that these damages resulted from the extraction procedure.With regard to the issues mentioned in the complaint description, the analysis did not show any deviations from the technical specifications.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SIELLO JT 53
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key9299808
Report Number1028232-2019-04950
Device Sequence Number19365981
Product Code NVN
UDI-Device Identifier04035479106249
UDI-Public04035479106249
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model Number362704
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2019
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer03/05/2020
06/12/2024
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date03/05/2020
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown